# SDR 95FDEA01403

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME EMANATING FROM TOOLING HOLE AT BS 312 LBL 47 WL 175.  REMOVED CRACKED FRAME AT BS 312 LBL 47 WL 175.  RELEVELED NEW FRAME, DRILLED, ALODINED, PRIMED AND INSTALLED PER FEDEX SRM 51-20-1, 51-10-02, 51-30-02.
